Journal article icon

Journal article

DIRAC EQUATION IN DE SITTER SPACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/2/3/005
Journal:
JOURNAL OF PHYSICS PART A GENERAL More from this journal
Volume:
2
Issue:
3
Pages:
274-and
Publication date:
1969-01-01
DOI:
ISSN:
0022-3689
Pubs id:
pubs:19593
UUID:
uuid:f4864fea-48f9-46a0-a8ce-cc9fcce1cbc6
Local pid:
pubs:19593
Source identifiers:
19593
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP